# SDR 95ZZZX2609

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5627X
- Make and model: Ayres S2RNORMAL
- Aircraft serial: 1827R
- Engine: Pwa R1340AN1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 126209
- Condition: Broken
- Location: Crankshaft
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS DISASSEMBLED AFTER ENGINE FAILURE.  THE CRANKSHAFT BOLT THAT HOLDS FRONT AND REAR SECTIONS TOGETHER WAS FOUND BROKEN AT THE BASE OF THE THREADS, CRANKSHAFT REAR HALF WAS ALSO BROKEN.  ABOUT ONE-HALF THE RADIUS OF SPLINES WERE BROKEN OUT.
